# SDR AALA202208245560

- Difficulty date: August 20, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777
- Aircraft serial: 30258
- Aircraft time: 81,614 hours, 10,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BATTERY WEAK ON FLIGHT ATTENDANT FLASHLIGHT AT JUMPSEAT, AFT CENTER, LEFT HAND. REPLACED BATTERY PER AMM 25-64-01-960-802.
